# SDR SWAA2021030146005

- Difficulty date: January 31, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 20,874 hours, 9,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS CORROSION AROUND SCREW HOLES BETWEEN STA. 847-867. / REMOVED AND REPLACED R/H TRANSITION ANGLE AT AFT CARGO BS 847-867 PER SRM 51-40-02(SA-M 326 A1303625)
